Solved

Although All Aspirin Tablets Contain the Same Active Ingredient,acetylsalicylic Acid,not

Question 28

Multiple Choice

Although all aspirin tablets contain the same active ingredient,acetylsalicylic acid,not all aspirin tablets are the same.Which is not a possible reason for this difference?


A) They contain fillers and bonding agents that may vary,depending on the manufacturer.
B) Some may contain weak bases that act as buffers to reduce the natural acidity of the aspirin.
C) Some may be coated to keep them intact until they reach the intestine.
D) Some may contain the inactive optical isomer in the preparation.

Correct Answer:

verifed

Verified

Unlock this answer now
Get Access to more Verified Answers free of charge

Related Questions

Unlock this Answer For Free Now!

View this answer and more for free by performing one of the following actions

qr-code

Scan the QR code to install the App and get 2 free unlocks

upload documents

Unlock quizzes for free by uploading documents